Babymol (Paracetamol) Suspension 100ml

220.00/=

Out of stock

Description

Babymol Suspension contains Ibuprofen and Paracetamol. It works by reducing pain and inflammation such as headaches toothaches joint pains fever back pain muscle pain cold and flu pains